Dirk Oliver Theis
Dirk Oliver Theis
University of Tartu #UniTartu
Keine bestätigte E-Mail-Adresse - Startseite
Zitiert von
Zitiert von
Compact formulations of the Steiner traveling salesman problem and related problems
AN Letchford, SD Nasiri, DO Theis
European Journal of Operational Research 228 (1), 83-92, 2013
Combinatorial bounds on nonnegative rank and extended formulations
S Fiorini, V Kaibel, K Pashkovich, DO Theis
Discrete mathematics 313 (1), 67-83, 2013
Odd Minimum Cut Sets and b-Matchings Revisited
AN Letchford, G Reinelt, DO Theis
SIAM Journal on Discrete Mathematics 22 (4), 1480-1487, 2008
A faster exact separation algorithm for blossom inequalities
AN Letchford, G Reinelt, DO Theis
IPCO 4, 196-205, 2004
A branch and cut solver for the maximum stable set problem
S Rebennack, M Oswald, DO Theis, H Seitz, G Reinelt, PM Pardalos
Journal of combinatorial optimization 21, 434-457, 2011
Symmetry Matters for the Sizes of Extended Formulations.
V Kaibel, K Pashkovich, DO Theis
IPCO 6080, 135-148, 2010
The Cops and Robber game on graphs with forbidden (induced) subgraphs
G Joret, M Kaminski, DO Theis
Contributions to Discrete Mathematics 5 (2), 40-51, 2010
Input redundancy for parameterized quantum circuits
FJ Gil Vidal, DO Theis
Frontiers in Physics 8, 297, 2020
Bivariate partial information decomposition: The optimization perspective
A Makkeh, DO Theis, R Vicente
Entropy 19 (10), 530, 2017
Symmetry matters for sizes of extended formulations
V Kaibel, K Pashkovich, DO Theis
SIAM Journal on Discrete Mathematics 26 (3), 1361-1382, 2012
Calculus on parameterized quantum circuits
JG Vidal, DO Theis
arXiv preprint arXiv:1812.06323, 2018
BROJA-2PID: A robust estimator for bivariate partial information decomposition
A Makkeh, DO Theis, R Vicente
Entropy 20 (4), 271, 2018
Fooling-sets and rank
M Friesen, A Hamed, T Lee, DO Theis
European Journal of Combinatorics 48, 143-153, 2015
Support-based lower bounds for the positive semidefinite rank of a nonnegative matrix
T Lee, DO Theis
arXiv preprint arXiv:1203.3961, 2012
The VPN problem with concave costs
S Fiorini, G Oriolo, L Sanità, DO Theis
SIAM Journal on Discrete Mathematics 24 (3), 1080-1090, 2010
A Note on the Cops and Robber Game on Graphs Embedded in Non-Orientable Surfaces
NE Clarke, S Fiorini, G Joret, DO Theis
Graphs and combinatorics 30 (1), 119-124, 2014
Communication Complexity, Linear Optimization, and lower bounds for the nonnegative rank of matrices
LRB Beasley, H Klauck, T Lee, DO Theis
Dagstuhl Reports 3 (2), 127-143, 2013
Small minors in dense graphs
S Fiorini, G Joret, DO Theis, DR Wood
European journal of combinatorics 33 (6), 1226-1245, 2012
The cops & robber game on series-parallel graphs
DO Theis
arXiv preprint arXiv:0712.2908, 2007
On the graphical relaxation of the symmetric traveling salesman polytope
M Oswald, G Reinelt, DO Theis
Mathematical Programming 110 (1), 175-193, 2007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20